# SDR CALA9901545

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER UPPER SPAR CRACKED AT UPPER 11B MOUNTING HOLE FOR I/B L/E SECTION.  THE AREA WAS REPAIRED IAW ECRA 5510-01473 AND EA 10-5510-2-A0514.
